# SDR COMA0260563

- Difficulty date: October 3, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 20,427 hours, 19,678 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1193
- Condition: Malfunctioned
- Location: Nlg
- Part time: 20,427 hours, 19,680 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING, NOSE LANDING GEAR DID NOT INDICATE SAFE ON 1ST GEAR EXTENSION.REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
